# SDR 2006UALA01022

- Difficulty date: May 24, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 19,109 hours, 2,578 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: 632701
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Aircruisers, 62771117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE GAUGE THREADED INSTALLATION TO INFLATION VALVE WAS LEAKING DUE TO MISSING TEFLON TAPE THREAD SEALANT.  THREAD SEALANT WAS APPLIED AND PRESSURE GAUGE REINSTALLED.
